# SDR C77A20160524002

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 23,780 hours, 13,770 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR31020T
- Part serial: 15065334
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE ACFT BLEW A TIRE, WHICH POTENTIALLY COULD HAVE CAUSED DAMAGE TO THE ACFT.  ON APPROACH, THE CREW EXTENDED THE GEAR & ALL INDICATIONS SHOWED THAT THE GEAR WAS DOWN.  ANOTHER ACFT THEN VISUALLY VERIFIED THAT THE LT MAIN GEAR WAS NOT EXTENDED DOWN.  PERFORMED THE QRH CHECKLIST & WORKING THROUGH THE PROCEDURE TO LOWER THE GEAR.  EMER HAS BEEN DECLARED.  FOUND TREAD SEPARATED FROM NR 2 MLG TIRE, DOWN LOCK HARNESS DAMAGED & LT 2 PROX SENSOR DAMAGED.  LG LEVER DISAGREE MSG & BRAKE CONTROL FAULT MSG WERE RECEIVED.  R & R 1 & 2 MLG TIRE & WHEEL ASSEMBLIES IAW EMB.  LOWER MLG LOCKING STAY WAS REPLACED.  OPERATIONAL CHECKS & GEAR SWINGS WERE PERFORMED WITH NO ISSUES NOTED.
